LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » herx with rocephin

 - UBBFriend: Email this page to someone!    
Author Topic: herx with rocephin
burnbitter
LymeNet Contributor
Member # 7088

Icon 1 posted      Profile for burnbitter     Send New Private Message       Edit/Delete Post   Reply With Quote 
is it different?
I seem to be having rather severe muscle spasms and cramps in my neck, shoulders and arms that start a couple hours after the dose and then stop about 10 hours later.. granted I've only had two doses so far.

The spot where the IV line is fine and not particularly sore or related to this pain. I talked with the surgeon today and he wasn't concerned about it, though I don't think he understands how very painful this is.

any one else had this happen?

Posts: 207 | From san francisco, ca | Registered: Mar 2005  |  IP: Logged | Report this post to a Moderator
Melanie Reber
Frequent Contributor (5K+ posts)
Member # 3707

Icon 1 posted      Profile for Melanie Reber   Author's Homepage         Edit/Delete Post   Reply With Quote 
Good evening Burn,

I was on Rocephin for about 5 months, and haven't heard of this particular reaction before.

I would suggest speaking with your doc. Hope things get easier for you soon.

My best,
Melanie

(PS, I am right below you in Redwood City)

Posts: 7052 | From Colorado | Registered: Mar 2003  |  IP: Logged | Report this post to a Moderator
AZURE WISH
Frequent Contributor (1K+ posts)
Member # 804

Icon 1 posted      Profile for AZURE WISH     Send New Private Message       Edit/Delete Post   Reply With Quote 
I agree about talking with your dr. especially about the pain in neck, shoulder and arm.

Best wishes

--------------------
multiple chemical sensitvity group:
http://www.lymefriends.com/group/multiplechemicalsensitivities

Group for artists. All media welcome:
http://www.lymefriends.com/group/creativecorner


http://groups.yahoo.com/group/Lyme_Artist

Posts: 3860 | From nj,usa | Registered: Mar 2001  |  IP: Logged | Report this post to a Moderator
lou
Frequent Contributor (5K+ posts)
Member # 81

Icon 1 posted      Profile for lou     Send New Private Message       Edit/Delete Post   Reply With Quote 
Not sure what this is. But wondering if you are taking magnesium, as that usually helps muscle spasms.
Posts: 8430 | From Not available | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
gael1111
LymeNet Contributor
Member # 8816

Icon 1 posted      Profile for gael1111     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi Burnbitter,

I have had picc line in the past. If your are doing a push, you may be doing it to fast, and it may be to much pressure for the vein. Or if it is a drip, same thing.


Some times doctors don't think of these things. Of course consult him on this. This is not meant to be medical advice, just a thought.

Good luck.


Let us know how you make out.

Gael [Smile]

Posts: 121 | From philadelphia | Registered: Feb 2006  |  IP: Logged | Report this post to a Moderator
healthywealthywise
LymeNet Contributor
Member # 8595

Icon 1 posted      Profile for healthywealthywise     Send New Private Message       Edit/Delete Post   Reply With Quote 
I only wish I was on IV Rocephin again. It helped me after about 2 weeks, but insurance yanked the plug at 4 weeks.

I'm trying to find a way to pay for it myself. [cussing]

Posts: 867 | From PA | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
burnbitter
LymeNet Contributor
Member # 7088

Icon 1 posted      Profile for burnbitter     Send New Private Message       Edit/Delete Post   Reply With Quote 
quote:
Originally posted by gael1111:
Hi Burnbitter,

I have had picc line in the past. If your are doing a push, you may be doing it to fast, and it may be to much pressure for the vein. Or if it is a drip, same thing.


Some times doctors don't think of these things. Of course consult him on this. This is not meant to be medical advice, just a thought.

Good luck.


Let us know how you make out.

Gael [Smile]

I think that might be it... It hasn't started again as yet tonight. Though its only been a couple hours.
Tonight we did the infusion ourselves for the first time and took more like 10 minutes than the 5 minutes the nurse took, and the first shot they did while I was still out during the surgery.

We'll see.
Thanks!

Posts: 207 | From san francisco, ca | Registered: Mar 2005  |  IP: Logged | Report this post to a Moderator
burnbitter
LymeNet Contributor
Member # 7088

Icon 1 posted      Profile for burnbitter     Send New Private Message       Edit/Delete Post   Reply With Quote 
The doctor thinks it might just be the muscles responding to having the central line put in.

I'm having an interstatial cystis flare to, which might me the actigall, or possibly the rocephin... so I'm supposed to give it a couple days and see what happens.

Posts: 207 | From san francisco, ca | Registered: Mar 2005  |  IP: Logged | Report this post to a Moderator
FoggyLikeLA
Member
Member # 8170

Icon 1 posted      Profile for FoggyLikeLA     Send New Private Message       Edit/Delete Post   Reply With Quote 
Been on Rocephin for 4 1/2 weeks 2g's 2x a day for 6 days a week, Been improving considerably, but yeah i get these weird twiches like all over my body. Already taking the mag. Its magnesium citrate. Could it be the wrong one. Hmm. The twiching primarily happens when I'm doing the infusing. Any thoughts?
Posts: 31 | From Los Angeles, Ca | Registered: Oct 2005  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.